# SDR REXA2019070301042

- Difficulty date: July 3, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 601R31707112
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON FWD PULL-IN LEVER AT PASSAGER DOOR (PTAS)(AYP). "SUMMARY NRC 193 : FWD PULL-IN LEVER AT PASSAGER DOOR WAS REPLACED PER AMM 52-11-02 AND TEST WAS PERFORMED PER AMM 52-11-00 TEST OK.
